# SDR 57548

- Difficulty date: January 1, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Aircraft time: 18,773 hours, 27,291 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: W901J24CE
- Part serial: UE174
- Condition: Worn
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON APPROACH TO MCI LANDING GEAR WOULD NOT EXTEND.  CREW AND MX CONTROL DECIDED TO HAVE AIRCRAFT RETURN TO LIT, AS IT WAS A REPOSITION FLIGHT.  UPON ARRIVAL AT LIT, THE GEAR WAS PUMPED DOWN AND HAD 3 GREENS.  AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENTS.  REPLACING ENTIRE POWER PACK, SAFETY SWITCH, IT'S WIRING, ALL MELTED TIE WRAPS, THE DRAIN TUBE, AND ALL EVA TUBING IN THE AREA.  THE COUPLING, A CONNECTING TUBE, AND IT'S ASSOCIATED PACKINGS WERE REPLACED.
